ACETAMINOPHEN EXTRA STRENGTH- acetaminophen tablet
ARMY AND AIR FORCE EXCHANGE SERVICE
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen 500 mg
Pain reliever/fever reducer
- temporarily relieves minor aches and pains due to:
- the common cold
- minor pain of arthritis
- muscular aches
- premenstrual and menstrual cramps
- temporarily reduces fever
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
- if you are allergic to acetaminophen or any of the inactive ingredients in this product
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
taking the blood thinning drug warfarin.
- new symptoms occur
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
- redness or swelling is present
These could be signs of a serious condition.
ask a health professional before use.
In case of accidental overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed
- adults and children 12 years and over
- take 2 gelcaps every 6 hours while symptoms last
- do not take more than 6 gelcaps in 24 hours, unless directed by a doctor
- do not take for more than 10 days unless directed by a doctor
- children under 12 years: ask a doctor
- store at 25ºC (77ºF); excursions permitted between 15°-30°C (59°-86°F)
- avoid high humidity
- see end flap for expiration date and lot number
croscarmellose sodium, D&C red #33, FD&C blue #1, FD&C red #40, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, stearic acid, titanium dioxide
Compare to The Active Ingredient of
Extra Strength Tylenol® Rapid Release Gels†
Contains no aspirin
500 mg each
TAMPER EVIDENT: DO NOT USE IF IMPRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING
† This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Extra Strength Tylenol® Rapid Release Gels.
“SATISFACTION GUARANTEED OR YOUR MONEY BACK”
Manufactured For Your Military Exchanges
Distributed by: LNK International, Inc.,
Hauppauge, NY 11788
Exchange Select 44-519
EXTRA STRENGTH |
|Labeler — ARMY AND AIR FORCE EXCHANGE SERVICE (001695568)|
|LNK International, Inc.||038154464||PACK (55301-519)|
|LNK International, Inc.||832867837||MANUFACTURE (55301-519), PACK (55301-519)|
|LNK International, Inc.||967626305||PACK (55301-519)|
|LNK International, Inc.||868734088||PACK (55301-519)|
Revised: 12/2020 ARMY AND AIR FORCE EXCHANGE SERVICE
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.